Journal of South China University of Technology (Natural Science Edition) ›› 2006, Vol. 34 ›› Issue (11): 114-116.

• Mathematical Sciences • Previous Articles     Next Articles

Blow-Up Rate of a Degenerate Reaction-Difusion System

Du Li-li1  Xia An-yin1  Fan Ming-shu2   

  1. 1.School of Mathematical Sciences,South China Univ.of Tech.,Guangzhou 510640,Guangdong,China;2.Dept.of Mathematics,Xihua Univ.,Chengdu 6 10039,Sichuan,China;3.Dept.of Mathematics,Southwest Univ.of Sciences and Tech.,Mianyang 621010,Sichuan,China
  • Received:2005-12-27 Online:2006-11-25 Published:2006-11-25
  • Contact: 杜力力(1978-),男,讲师,博士,主要从事非线性偏微分方程的研究 E-mail:lldu@scut.edu.cn
  • About author:杜力力(1978-),男,讲师,博士,主要从事非线性偏微分方程的研究
  • Supported by:

    国家自然科学基金资助项目(10201024)

Abstract:

This paper,in which the blow-up rate of the blow-up solutions is evaluated with appropriate hypotheses,considers the blow-up rate of a degenerate reaction-diffusion system with homogeneous Dirichlet boundary condi-tions.

Key words: blow-up, blow-up rate, degenerate reaction-diffusion system